# SDR C2XA10TY136

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 26 hours, 19,277 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: PE64042H6016050
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/A CURRENTLY IN C-CHECK.  INSPECTION FOUND THE LT SPEED BRAKE WITH A MIGRATED HAT BUSHING AT THE ACTUATOR ATTACHMENT LUG.  MAINTENANCE REMOVED AND REPLACED THE HAT BUSHING IAW EC5740-01152.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
